MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 1 ML BD SAFETY-LOK¿ TUBERCULIN SYRINGE WITH PERMANENTLY ATTACHED NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL - DIABETES CARE 1 ML BD SAFETY-LOK¿ TUBERCULIN SYRINGE WITH PERMANENTLY ATTACHED NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305553
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the 1 ml bd safety-lok¿ tuberculin syringe with 27 g x 1/2 in.Permanently attached needle had scale marking issues and appeared to had crooked markings.Found during use.No serious injury or medical interventions noted.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A dhr check was not performed as the lot number is "unknown" for this complaint.Bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.No additional investigation and no capa is required at this time.Level a investigation complaint evaluation / complaint history check for the event(s) that occurred.Occurrence: a complaint history check was not performed as the lot number is "unknown" for this complaint.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A dhr check was not performed as the lot number is "unknown" for this complaint.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.

Brand Name
1 ML BD SAFETY-LOK¿ TUBERCULIN SYRINGE WITH PERMANENTLY ATTACHED NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7060057
Report Number1920898-2017-00316
Device Sequence Number1378572
Product Code FMI
UDI-Device Identifier00382903055531
UDI-Public00382903055531
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305553
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;